MAUDE Adverse Event Report: RIVERPOINT MEDICAL MONOTEX; SUTURE

RIVERPOINT MEDICAL MONOTEX; SUTURE
Model Number T8695C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record was performed and all products tested met finished goods testing requirements for the lot prior to release.Retains from the same lot were tested for needle attachment strength and tensile strength and all samples passed.The report could not be substantiated and a cause of the event could not be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical, or its employees, that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr part 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "the needles were not attached to the suture.".

Brand Name
MONOTEX
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
MDR Report Key11504797
Report Number3006981798-2021-00002
Device Sequence Number19816461
Product Code NBY
UDI-Device Identifier00812444020649
UDI-Public00812444020649
Combination Product (Y/N)N
PMA/510(K) Number
K140415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2025
Device Model NumberT8695C
Device Lot Number20032508
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1